# SDR DXTA2021091348740

- Difficulty date: September 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N145QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9598
- Aircraft time: 7,714 hours, 2,688 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AR104816
- Condition: Failed
- Location: Hyd Reservoir
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

1 HYDRAULIC RESERVOIR: DURING TAKEOFF ROLL. HYD 1 LO QTY CAS CAME ON FOLLOWED BY HYD 1 LO PRESS.  TAKEOFF WAS ABORTED. FURTHER INVESTIGATION FOUND HYD 1 RES LEVEL SHOWED 0%.  ALSO HYD FLUID IS VISIBLE UNDER LEFT ENGINE.  REMOVED AND REPLACED #1 HYDRAULIC SYSTEM PRESSURE HOSE ASSY P/N GD478-1126-1 WITH NEW HOSE ASSY P/N GD478-1126-1. REMOVED AND REPLACED #1 HYDRAULIC SYSTEM RETURN HOSE ASSY P/N AR1048-16 WITH NEW HOSE ASSY P/N AR1048-16. REMOVED AND REPLACED #1 HYDRAULIC SYSTEM CASE DRAIN FILTER P/N AC014F8 WITH CUSTOMER SUPPLIED NEW FILTER P/N ACC314F8. REMOVED AND REPLACED #1 HYDRAULIC SYSTEM PRESSURE FILTER P/N ACC314F12 WITH CUSTOMER SUPPLIED NEW FILTER P/N ACC314F12. SERVICED AND BLED HYDRAULICS. OPS AND LEAK CHECK GOOD. REINSTALLED FWD. LOWER PYLON ACCESS PANEL 412 AB. NO FURTHER DEFECTS NOTED. ALL WORK DONE IAW GL6000 AMM 29-12-21, 29-12-13, 29-10-00, 29-12-25.
